# SDR SWIA200819240

- Difficulty date: February 15, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 20,866 hours, 30,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3691 - EMERGENCY LIGHT COVER NEAR MAIN CABIN DOOR IS BROKEN.  REPLACED LIGHT ASSEMBLY NEAR THE MAIN CABIN DOOR.  OPS CHECK GOOD.
